# SDR USAA2012022700017

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 38,494 hours, 13,908 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA21758
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV FIRE EXTINGUISHER BOTTLE GAUGE SHOWING RED.  REPLACED MID LAV TRASH BIN FIRE EXTINGUISHER BOTTLE IAW AIRBUS MAINTENANCE MANUAL 26-25-41-401.
